# SDR 2010FA0000732

- Difficulty date: July 6, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Aircraft: N316BV
- Make and model: Diamon DA 40
- Aircraft serial: 40707
- Engine: Lyc IO360M1A
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Sensor
- Part number: APT151B100020A
- Condition: Failed
- Location: Manifold Press
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTIALLY ERRATIC, AND THEN CONCISTENTLY LOW MANIFOLD PRESSURE READINGS ON G1000 DURING AND AFTER FLIGHT.  PROBLEM APPEARED ONLY AFTER SEVERAL MINUTES OF ENGINE OPERATION, AND APPEARS TO BE RELATED TO HEAT IN THE ENGINE COMPARTMENT WHERE THE SENSOR IS LOCATED.
